MathSciNet Relay Station
MathSciNet bibliographic data
MR1322950 (96h:32024) 32G15 (30C62 30F60)
Earle, Clifford J.; Gardiner, Frederick P. Geometric isomorphisms between infinite-dimensional Teichmüller spaces. Trans. Amer. Math. Soc. 348 (1996), no. 3, 1163–1190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement